My dr suggested giving me a b12 shot when I mentioned my b level was slightly low at 300 a while back without checking my blood levels which was actually at 450 at time. That nite my blood pressure jumped up to 160/100 and heart rate resting went up to 160 and I started having insomnia. I never had any of these symptoms in my life. Now it's been a month and still heart rate and bp is high 130 and 140/ 85 and still can't sleep. It is ruining my life can't rest causing anxiety now. I have always slept 8 hrs min usually more. Heart dr and gp drs no help. Also he gave me 100,000 mcgs isn't that a lot? Has this happened to anyone else? Does anyone have any suggestions how to lower my hr and get back to sleeping. The hospital said 3 wks to a month should be out of my system but it's little over a month. I don't know why I let him give me the shot because when I took the vitamins had similar issues on a minor scale. Can one megadose of b12 cause permanent insomnia and increased heart rate. I tried eating potassium and drinking a ton of water no help. It's like I had a shot of adrenaline that won't go away.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2014 • 3 answers
Posted 17 Oct 2014 • 1 answer
High Blood Pressure - I would like to know if my inability to take deep breaths and post nasal drip?
Posted 1 Feb 2015 • 1 answer
Posted 18 Aug 2015 • 0 answers
Posted 17 Jan 2016 • 3 answers